On Riemann waves in electrohydrodynamics
Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 818-821
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_4_a11,
author = {N. I. Kidin and G. G. Tsypkin},
title = {On {Riemann} waves in electrohydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {818--821},
year = {1981},
volume = {260},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a11/}
}
N. I. Kidin; G. G. Tsypkin. On Riemann waves in electrohydrodynamics. Doklady Akademii Nauk, Tome 260 (1981) no. 4, pp. 818-821. http://geodesic.mathdoc.fr/item/DAN_1981_260_4_a11/